Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Bruises on legs, blood in semen. Taking oxiconton for Ankelosis Spondylitis, BP medication. Treatment?

I have many brusings on my legs with a lot of pain. It is not from any damage done to my legs.As well, my seamen has also blood in it. For years, in fact for more than 10 years, I m taking Oxiconton for my Ankelosis Spondilities, could this be a cause? What should I do? Unfortunately, my family doctor for 35 years, retired two years ago and my new doctor wants to get me an x-re. I m 67 years old and also take blood pressure medication . Thank you for an honest answer!
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Oxycodone can cause thrombocytopenia (decreased platelets in the blood; platelets help in coagulation of the blood and stop bleeding), especially in patients taking medication for Hypertension.
It is highly recommended that you go to the closest hospital as soon as possible for further blood work.
Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor